| Catalog Number |
123616A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that around 12:00 on (b)(6) 2025, the patient in bed 13 of the department underwent transurethral ureter/renal pelvis laser lithotripsy and stone removal and right ureteral stent removal.After surgery, a foley catheter was left in place.At 22:00 on (b)(6) 2025, the catheter fell out, and examination revealed that the catheter balloon had ruptured.The patient then had a new catheter inserted.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be user related (example: contact with sharp object)/ exposure to petrolatum based products/ mechanical failure/operator error).The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.Therefore no additional action required at this time.Correction: d,e: this report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description